im feeling a lot of pain and its now frustrating my husband
Many women have pain during their first time with sex. Try it a couple more times. If the pain continues, then see a doctor. It is not normal for pain to continue. Tell your husband to have more patience. I would strongly advise you to NOT take adco-indogel--see below. Yes, you could try a lubricant. ADCO-INDOGEL SIDE EFFECTS - Treatment with this drug may lead to the appearance of peptic ulcers or other less severe gastrointestinal disturbances such as mild diarrhea, dyspepsia or heartburn. Due to the retention of lithium, patients following a treatment with Adco-Indogel have a higher risk of lithium toxicity. Hypertension, hyperkalemia and hypernatremia as well as oedema are also possible side effects of a therapy with this drug. In up to 20% of the cases, the patients may experience headaches, sometimes together with tinnitus, vertigo, dizziness, hearing loss or blurred vision. Photosensitivity and skin reactions have been reported. In rare cases, Adco-Indogel may cause severe damage to the bone marrow, severe or even lethal hepatitis or potentially fatal shock.
Let me ask you if your husband did any foreplay. That's important to make sex feel better. Sex can be wonderful. You take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2014 • 5 answers
Posted 18 Nov 2014 • 1 answer
Posted 7 Feb 2015 • 1 answer
Posted 8 Aug 2016 • 1 answer
I feel Strange and worried that I'm not being time productive when sex is an obvious want time from?
Posted 21 Feb 2017 • 0 answers